Algebraic polynomials with random coefficients with binomial and geometric progression.

Kambiz Farahmand, T Li

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages63-74
    JournalPioneer Journal of Theoretical and Applied Statistics
    Volume1
    Issue number2
    Publication statusPublished - 1 Jan 2011

    Cite this

    @article{5105fa559bc444759aa66f7380aebaf8,
    title = "Algebraic polynomials with random coefficients with binomial and geometric progression.",
    author = "Kambiz Farahmand and T Li",
    year = "2011",
    month = "1",
    day = "1",
    language = "English",
    volume = "1",
    pages = "63--74",
    journal = "Pioneer Journal of Theoretical and Applied Statistics",
    issn = "2230-9837",
    number = "2",

    }

    Algebraic polynomials with random coefficients with binomial and geometric progression. / Farahmand, Kambiz; Li, T.

    In: Pioneer Journal of Theoretical and Applied Statistics, Vol. 1, No. 2, 01.01.2011, p. 63-74.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - Algebraic polynomials with random coefficients with binomial and geometric progression.

    AU - Farahmand, Kambiz

    AU - Li, T

    PY - 2011/1/1

    Y1 - 2011/1/1

    M3 - Article

    VL - 1

    SP - 63

    EP - 74

    JO - Pioneer Journal of Theoretical and Applied Statistics

    T2 - Pioneer Journal of Theoretical and Applied Statistics

    JF - Pioneer Journal of Theoretical and Applied Statistics

    SN - 2230-9837

    IS - 2

    ER -